# SDR SWAA2014072130122

- Difficulty date: July 16, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 26,435 hours, 15,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LIGHT INOPERATIVE.  RELAMPED LIGHT IAW MM.
